• <% home.items_in_cart || 0 %>
DECOLGEN Syrup 60 Ml

DECOLGEN Syrup 60 Ml

() Rated
< 50 Sold
Rp <% itemVendor.product.price.total | rupiah %> Rp <% itemVendor.product.price.value | rupiah %> / unit
60 Ml
Uang muka Rp. <% simulasi.down_payment | rupiah %> <% simulasi.tenure %>x Rp. <% simulasi.monthly_installment | rupiah %>
*Voucher tidak berlaku pada metode pembayaran kredivo

Customize your request and get the best prices and deals


We have 6000+ sellers that ready to supply what your needs.

Product description


KOMPOSISI
Paracetamol 120 mg, chlorpheniramine maleate 0.5 mg, pseudoephedrine HCl 7.5 mg.

INDIKASI
Untuk analgesik, antipiretik, dekongestan nasal, & antihistamin.

DOSIS
Dewasa & anak >12 thn: 3 x sehari 20 mL;
Anak 6-12 thn : 3 x sehari 10 mL; anak 2-6 thn: 3 x sehari 5 mL.

PENYAJIAN
Dapat diberikan bersama  makan.


Additional information

Minimum purchase 1
UOM unit
Time for good supply -
SKU -
Shipping weight 0.1 Kilogram
Length 8 Centimeter
Width 6 Centimeter
Height 10 Centimeter

Basic Information

Company Name: Apotekmart
Established Year: 2012
Business Type: Reseller
Number of Employee: 5-25
Main Product/Service: Tresno Joyo
Location: Tangerang, Indonesia
Last Updated: 08 Dec 2018

Log Activity

Number of buyers who have transacted: 292
Transaction Volume: 465
Certified Document (KTP, SIUP, TDP): KTP, SIUP
VERIFIED

Company Photo & Video

Contact Person of Apotekmart

Name: Dela
Job Title: Oprasional
Handphone: 089508096922